MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; ELEOS SEGMENTAL STEM - CEMENTED

ONKOS SURGICAL ELEOS; ELEOS SEGMENTAL STEM - CEMENTED
Model Number CS-17120-03M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was revised on (b)(6) 2022 due to an alleged infection.The patient underwent a polyswap procedure.The following implants were revised: eleos distal femur, axial pin, tibial hinge component, segmental stem - cemented, male-female midsection, tibial baseplate, two tibial augments, stem extension - cemented, and a poly spacer.This event will be reportable as a serious injury due to revision surgery.This record captures the eleos cemented segemental stem.
 
Additional Manufacturer Narrative
It was reported on (b)(6) 2022 that a patient underwent a revision surgery on (b)(6) 2022 due to an alleged infection.The surgeon removed and replaced the distal femur, axial pin, tibial hinge component, cemented segmental stem, male-female midsection, tibial baseplate, two tibial block augments, cemented stem extension, and a poly spacer.The patient's original surgery date is unknown, therefore, the product information of the implants that were implanted at the time of the infection is unknown.Additional information regarding this event was not available.A review of the work orders and sterilization batch release records could not be completed due to lack of product information.The root cause of this complaint could not be determined.

Brand Name
ELEOS
Common Device Name
ELEOS SEGMENTAL STEM - CEMENTED
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey rd
parsippany NJ 07054
Manufacturer (Section G)
PHILLIPS PRECISION INC
7 paul kohner pl
elmwood park NJ 07407
Manufacturer Contact
upasana basnet
77 e halsey road
parsiippany, NJ 07054
MDR Report Key14120767
Report Number3013450937-2022-00125
Device Sequence Number14531638
Product Code KRO
UDI-Device IdentifierB278CS1712003M0
UDI-PublicB278CS1712003M0
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCS-17120-03M
Device Catalogue NumberCS-17120-03M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2022
Supplement Date Received by Manufacturer06/15/2022
Initial Report FDA Received Date04/15/2022
Supplement Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
25000007E ELEOS DISTAL FEMUR; 25001040E ELEOS MALE-FEMALE MIDSECTION; 25001212E ELEOS POLY SPACER; 25002111E ELEOS AXIAL PIN; KSC01530E ELEOS STEM EXTENSION - CEMENTED; KTAGB505E ELEOS TIBIAL AUGMENT; KTAGB505E ELEOS TIBIAL AUGMENT; TB-2205E-01M ELEOS TIBIAL BASEPLATE; THSMWRS01M ELEOS TIBIAL HINGE COMPONENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexUnknown